Actifed Day and Night - box of 12 day tablets (white) and 4 night tablets (blue)
It is used to relieve the feeling of a stuffy nose, runny nose, headache and fever associated with colds.
Presentation of the medicine ACTIFED RHUME DAY AND NIGHT
This medicine comes in two different tablets: the white tablets for daytime use contain a decongestant vasoconstrictor (pseudoephedrine) and paracetamol (antipyretic and analgesic); the blue tablets, to be taken in the evening, contain an antihistamine with a drying effect on nasal secretions and paracetamol.
Composition of the medicine ACTIFED RHUME JOUR ET NUIT
|p cp white||p cp blue|
|Pseudoephedrine hydrochloride||60 mg|
|Diphenhydramine hydrochloride||25 mg|
|Paracetamol||500 mg||500 mg|
Active ingredients: Diphenhydramine hydrochloride, Paracetamol, Pseudoephedrine hydrochloride Excipients: Corn starch, Croscarmellose Na salt, Crospovidone, Purified water, Hyprolose, Hypromellose, Indigotine, Magnesium stearate, Opaspray, Povidone, Propylene glycol, Sodium carboxymethyl starch, Titanium dioxide, Modified corn starch, Stearic acid
Contraindications of the medication ACTIFED RHUME DAY AND NIGHT
This medication should not be used in the following cases:
- hepatic insufficiency ;
- risk of angle-closure glaucoma;
- risk of urine blockage (prostate adenoma);
- high blood pressure not controlled by specific treatment;
- severe coronary insufficiency;
- history of convulsions;
- history of cerebrovascular accident;
- in association with a non-selective MAOI antidepressant or for at least 15 days after taking it;
- in combination with another decongestant vasoconstrictor or a vasoconstrictor containing any of the following: bromocriptine, pergolide, lisuride, cabergoline, ergotamine or dihydroergotamine;
- children under 15 years of age;
Pseudoephedrine can cause acute glaucoma in susceptible individuals: red, hard, painful eye with blurred vision. Urgent consultation with an ophthalmologist is necessary.
Decongestant vasoconstrictors may increase the heart rate (tachycardia) and cause palpitations and nausea. If these side effects are too severe, treatment should be discontinued.
They may also be responsible for rare complications (convulsions, hallucinations, abnormal agitation), especially if the dosage is excessive. Respect the recommended dose.
It is preferable to seek medical advice before using this medicine in cases of hyperthyroidism, heart disease, diabetes, mental disorders, renal failure and in the elderly, especially in cases of chronic constipation, tendency to dizziness or low blood pressure.
Paracetamol is present alone or in combination with other substances in many medicines: make sure you do not take several medicines containing paracetamol at the same time, as taking them together can lead to an overdose that can be toxic to the liver.
Avoid alcoholic beverages: increased risk of drowsiness.
This medication contains an antihistamine which may cause drowsiness, sometimes severe in some people. This drowsiness may be increased by taking alcohol or other sedative medications. Make sure that you tolerate it well when taking it for the first time, before driving or operating dangerous machinery.
Sportsmen: this medicine contains a substance considered to be a stimulant (phenylephrine, pseudoephedrine or synephrine) which is included in the 2004 monitoring programme of the Ministry of Youth and Sport. It may be tested in the urine of athletes to detect possible misuse.
Interactions of ACTIFED RHUME JOUR ET NUIT with other substances
This medicine should not be used in combination with
- a non-selective MAOI type antidepressant(MARSILID): a period of at least 15 days must be observed between taking these 2 drugs;
- another oral vasoconstrictor (phenylephrine, pseudoephedrine, methylphenidate) or a nasal vasoconstrictor (naphazoline, oxymetazoline, ephedrine or tuaminoheptane sulfate): risk of hypertensive crisis
It may interact with vasoconstrictors used in Parkinson's disease (bromocriptine, pergolide, lisuride, cabergoline) or in migraine (ergotamine, dihydroergotamine, methysergide) or with selective A MAOIs (moclobemide)
Inform your doctor or pharmacist if you are taking any other medication with atropine or sedative effects (tranquillisers, sleeping pills, certain cough or pain medications containing opiates, antidepressants, neuroleptics, etc.).
In case of treatment with an oral anticoagulant and paracetamol at maximum doses (4 g per day) for at least 4 days, increased monitoring of the anticoagulant treatment may be necessary.
Fertility, pregnancy and lactation
Due to the presence of pseudoephedrine, the use of this drug is not recommended in pregnant women.
This drug passes into breast milk. It is contraindicated during breastfeeding.
Instructions for use and dosage of ACTIFED RHUME DAY AND NIGHT
The tablets should be swallowed with a glass of water, with a minimum interval of 4 hours between doses. In case of severe renal insufficiency, it is necessary to space the doses by at least 8 hours.
Usual dosage :
- Adult and child over 15 years: 1 white tablet, 1 to 3 times during the day (morning, noon and dinner), and 1 blue tablet in the evening at bedtime.
This medicine has no anti-infectious effect. If the problems persist for more than 4 days, consult your doctor.
Possible side effects of ACTIFED RHUME DAY AND NIGHT
Drowsiness or insomnia: the antihistamine is sedative while the vasoconstrictor may have an exciting effect. Depending on the individual, one or the other effect may predominate.
Dry mouth, constipation, accommodation disorders, urinary retention.
Orthostatic hypotension, balance disorders, dizziness, tremors, agitation, confusion of ideas, especially in the elderly.
Palpitations, anxiety, headaches, sweating, nausea, vomiting.
More rarely: allergic reaction, abnormal blood count.
Add Other Product These products may interest you
Indications: This medicine contains paracetamol. Pain and/or fever (headaches, flu, dental pain...). May be prescribed for osteoarthritis pain. Reserved for adults and children over 50kg (approximately 15 years of age).
Anti-lice and nits treatment shampoo
POUXIT SHAMPOO is indicated for the treatment of scalp lice (head lice) and nits in adults and children over 6 months
- Symptomatic treatment of acute diarrhea in children and infants as a complement to oral rehydration and in adults.
- Symptomatic treatment of chronic diarrhea.
- Symptomatic treatment of pain related to oesogastroduodenal and colonic disorders.
Mitochondria are the sole energy generators of our cells. Located at the heart of each cell, they can be compared to 'power plants' in charge of producing, storing and distributing the energy needed by the cells of the organism.
Indications : Homeopathic medicine traditionally used in the symptomatic treatment of transient allergic rhinitis (hay fever) and transient allergic conjunctivitis.
With a formula derived from the hospital environment that is active from 30 seconds, Baccide hand gel is ideal for hand hygiene.
Baccide can be used without water or towels and dries by itself.
Practical and easy to use, Baccide helps you keep your hands healthy at all times (in case of a gastroenteritis or flu epidemic for example).
Its triple-action bactericidal(1), fungicidal(2) and virucidal(3) formula kills 99.9% of bacteria.
Indications : The Yeast of Red Rice + of the Laboratories Green Health also contains policosanol, coenzyme Q10, vitamin E and artichoke. 0.43% of Monacoline K is 2.6 mg / tablet. No citrinin detected. Formula reinforced by policosanol, CoQ10, vitamin E, artichoke.
Timoferol contains iron and is indicated for the curative treatment of iron deficiency anemia in adults and children over 12 years of age, and for the preventive treatment of iron deficiency during pregnancy.
Ideos 500 mg / 400 IU is indicated in the elderly, in cases of calcium and vitamin D deficiency and in people being treated for osteoporosis (a bone disease where the bone becomes less dense and becomes brittle) to supplement calcium and vitamin D deficiency.
Indications: reduces allergic symptoms and improves the body's natural defences.
Phytostandard® of Blackcurrant and Plantain is a food supplement based on extracts of blackcurrant(Ribes nigrum L.) and plantain(Plantago lanceolata L.).